# SDR SWAA2020100619066

- Difficulty date: September 16, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT BS 440+6' 1' ABOVE STR 18L.  REPAIRED PER SRM 53-00-01-2R-36 (REPAIR 36).  UPON FURTHER INVESTIGATION DENT WAS FOUND TO BE A PREVIOUS BLEND.  BLEND MEASURED 1. X .9' X .007' ORIGINAL THICKNESS .040' FOUND TO BE OUT OF LIMITS, PER SRM 53-00-01-1A-1.  CUT OUT DAMAGE AND REPAIRED SKIN, PER SRM 53-00-01-2R-36 (REPAIR 36).
